# SDR CALA2018020500486

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 57,621 hours, 23,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA NOTED SMELL IN BACK OF AIRCRAFT ON DESCENT. SAME SMELL ON CLIMB OUT BUT WENT AWAY. RAN BOTH PACKS WITH APU AIR FULL HOT FULL COLD, NO ODORS. RAN ENG 1 WITH BOTH PACKS FULL HOT FULL COLD, NO ODORS. RAN ENG 2 WITH BOTH PACKS FULL HOT AND FULL COLD, NO ODORS. REF JRH 2-40-1 . OK FOR SERVICE.
